Bayer Extra Strength Back/Body Caplets 50count

$7.39

Bayer® Back & Body pain reliever has a dual action formula, containing aspirin and a pain relief booster to provide fast relief at the site of pain. Each coated caplet:

  • Provides fast, safe, proven pain relief from backache or muscle aches and pains
  • Contains caffeine to help boost the pain-relieving effects of aspirin
  • Is sodium-free
  • Is coated to make it easier to swallow Use as directed.

    Use as directed.  Not Child Resistant.  Contains Caffeine

INGREDIENTS

Active ingredient in each caplet:

Aspirin 500 mg (NSAID)* (Pain reliever)
Caffeine 32.5 mg (Pain reliever aid)

*nonsteroidal anti-inflammatory drug

You have successfully subscribed!
This email has been registered